# SDR UPS205577

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 651734857
- Condition: Delamination
- Location: Nr 5 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED SPOILER NR 5 HAS DELAMINATION AT THE ACTUATOR FITTING AT FWD EDGE CENTER OF SPOILER BOTH UPPER AND LOWER SURFACE.  REPAIRED SPOILER IAW SRM 51-40-6 AND 57-50-6.
